MathSciNet Relay Station
MathSciNet bibliographic data
MR706514 (84h:44001) 44A05 (30C40 47A05)
Saitoh, Saburou Hilbert spaces induced by Hilbert space valued functions. Proc. Amer. Math. Soc. 89 (1983), no. 1, 74–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement